# SDR XGNA20240219001

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N577W
- Make and model: Beech 58
- Aircraft serial: TH375
- Aircraft time: 24,602 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 9562001071
- Part serial: 586
- Condition: Cracked
- Location: Zone 300
- Part time: 24,602 hours
- Component: Horizontal Stab, Beech
- Component part number: 96620005623
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 3/16-INCH CRACK IN AFT END OF LOWER FLANGE OF INBOARD FORWARD RIB. CRACKED THROUGH FIRST 3 RIVETS THEN, INTO RADIUS OF FLANGE JUST STARTING UPWARD INTO THE WEB OF RIB.
